# SDR SWI2025F00982

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9.00 CORRODED IN MULTIPLE LOCATIONS ON UPPER SURFACE BETWEEN FS1031.00 - FS1088.2.   REPAIRED CORROSION AT MULTIPLE LOCATIONS ON THE UPPER SURFACE OF THE LBL 9 FLOORBEAM BETWEEN FS 1031.30 - FS 1088.20 REF CRJ900 SRM 53-00-41-201-001-A03 REV 38 JUL 25/2020 AND REO 690-53-61-1565 REV -- DATE: 2025-04-24. COMPLIED WITH ALL APPLICABLE STEPS, SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
